On the classical limit for the formula of the quantum theory of radiation
Doklady Akademii Nauk, Tome 312 (1990) no. 5, pp. 1102-1105
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_312_5_a17,
author = {A. I. Akhiezer and N. F. Shul'ga},
title = {On the classical limit for the formula of the quantum theory of radiation},
journal = {Doklady Akademii Nauk},
pages = {1102--1105},
year = {1990},
volume = {312},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_312_5_a17/}
}
A. I. Akhiezer; N. F. Shul'ga. On the classical limit for the formula of the quantum theory of radiation. Doklady Akademii Nauk, Tome 312 (1990) no. 5, pp. 1102-1105. http://geodesic.mathdoc.fr/item/DAN_1990_312_5_a17/